# SDR ASAA2021072235472

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,984 hours, 15,626 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8349002 (APU GENERAL VISUAL INSPECTIONS) FOUND RED BUTTON ON THE APU OIL FILTER INDICATOR EXTENDED. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT PER B737-800 AMM 49-91-12, LEAK CHK GOOD, OK FOR SERVICE.
